# SDR 2006FA0001057

- Difficulty date: October 25, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N595PE
- Make and model: Gulstm GIV
- Aircraft serial: 1373
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1159SCP40211RW
- Part serial: 0078
- Condition: Failed
- Location: Thrust Reverser
- Part time: 143 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES INTO THE FLIGHT, THE CREW NOTIFIED MAINTENANCE THAT THEY HAD A (T/R REV UNLOCK) LIGHT.  THE CREW BROUGHT BACK POWER AND THE LIGHT EXTINGUISHED, CREW THEN SELECTED (EMERGENCY STOW) AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  AS THE AIRCRAFT ROLLED UP WITH ENGINES RUNNING, MAINTENANCE NOTED THE LT T/R DROOPED APPROX .1250 INCH, BUT STILL NOT ON THE SECONDARY LOCK (S HOOKS).  THIS ACTUATOR HAD BEEN INSTALLED IN FEB 2006.  A NEW REPLACEMENT ACTUATOR PN: 1159CP402-11, SN 2268 HAS BEEN INSTALLED WITH NO FAULTS NOTED AND THE AC HAS BEEN RETURNED TO SERVICE.  (K)
